The arc length variational formula on the exponential manifold

Fengyun Zhang, Huafei Sun, Lin Jiu, Linyu Peng

Research output: Contribution to journalArticle

Abstract

In this paper, we mainly consider the first and second arc length variational problems on the exponential statistical manifold, and give the variational formulae.

Original languageEnglish
Pages (from-to)1101-1112
Number of pages12
JournalMathematica Slovaca
Volume63
Issue number5
DOIs
Publication statusPublished - 2013 Oct 1
Externally publishedYes

Keywords

  • arc length variation
  • exponential manifold
  • Fisher metric

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The arc length variational formula on the exponential manifold'. Together they form a unique fingerprint.

  • Cite this